Integral functionals determined by their minima
Rendiconti del Seminario Matematico della Università di Padova, Volume 76 (1986), p. 255-267
@article{RSMUP_1986__76__255_0,
     author = {Dal Maso, Gianni and Modica, Luciano},
     title = {Integral functionals determined by their minima},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {76},
     year = {1986},
     pages = {255-267},
     zbl = {0613.49028},
     mrnumber = {881574},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1986__76__255_0}
}
Dal Maso, Gianni; Modica, Luciano. Integral functionals determined by their minima. Rendiconti del Seminario Matematico della Università di Padova, Volume 76 (1986) pp. 255-267. http://www.numdam.org/item/RSMUP_1986__76__255_0/

[1] L. Carbone - C. Sbordone, Some properties of Γ-limits of integral functionals, Ann. Mat. Pura Appl., IV, 422 (1979), pp. 1-60. | Zbl 0474.49016

[2] G. Dal Maso - L. Modica, Nonlinear stochastic homogenization (to appear on Annali di Matematica Pura e Applicata). | MR 870884 | Zbl 0607.49010

[3] G. Dal Maso - L. Modica, Nonlinear stochastic homogenization and ergodic theory (to appear on J. reine angew. Math.). | MR 850613 | Zbl 0582.60034

[4] E. De Giorgi - T. Franzoni, Su un tipo di convergenza variazionale, Atti Accad. Naz. Lincei, Rend. Cl. Sci. Mat. Fis. Natur., (8), 58 (1975), pp. 842-850. | MR 448194 | Zbl 0339.49005

[5] E. De Giorgi - S. Spagnolo, Sulla convergenza degli integrali dell'energia per operatori ellittici del II ordine, Boll. Un. Mat. Ital., (4), 8 (1973), pp. 391-411. | MR 348255 | Zbl 0274.35002

[6] I. Ekeland - R. Temam, Convex Analysis and Variational Problems, Studies in Mathematics and Its Applications, Vol. 1, North-Holland, Amsterdam, 1976. | MR 463994 | Zbl 0322.90046

[7] N. Fusco - J. Hutchinson, C1.α partial regularity of functions minimizing quasiconvex integrals, Manuscripta Math., 54 (1985), pp. 121-144. | Zbl 0587.49005

[8] N. Fusco - G. Moscariello, L2-lower semicontinuity of functionals of quadratic type, Ann. Mat. Pura Appl., IV, 429 (1981), pp. 305-326. | MR 648337 | Zbl 0483.49008

[9] M. Giaquinta - E. Giusti, On the regularity of the minima of variational intevrals, Acta Math., 448 (1982), pp. 31-46. | MR 666107 | Zbl 0494.49031

[10] P. Marcellini, Approximation of quasiconvex functions and lower semicontinuity of multiple integrals, Manuscripta Math., 51 (1985), pp. 1-28. | MR 788671 | Zbl 0573.49010

[11] C.B. Morrey, Quasiconvexity and the semicontinuity of multiple integrals, Pacific J. Math., 2 (1952), pp. 25-53. | MR 54865 | Zbl 0046.10803

[12] R.T. Rockafellar, Convex Analysis, Princeton Math. Series 28, Princeton University Press, Princeton, 1970. | MR 274683 | Zbl 0193.18401

[13] W. Rudin, Real and complex analysis, McGraw-Hill, New York, 1966 | MR 210528 | Zbl 0142.01701